MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. 6.5 X 50MM MULTIAXIAL SCREW; EBI 5.5 HELICAL FLANGE SPINAL SYSTEM

ZIMMER BIOMET SPINE INC. 6.5 X 50MM MULTIAXIAL SCREW; EBI 5.5 HELICAL FLANGE SPINAL SYSTEM
Catalog Number 2000-2450
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported a polyaxial screw lot its polyaxial motion intra-operatively.It was removed and replaced with another screw to complete the procedure without patient impacts.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection revealed surface scratches in the anodize of the returned screw (2000-2450), but no other signs of damage.A functional inspection revealed the tulip has no polyaxial motion.Potential cause root cause was unable to be determined.This event could possibly be attributed to applying off-axis forces during insertion.Dhr review per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
6.5 X 50MM MULTIAXIAL SCREW
Common Device Name
EBI 5.5 HELICAL FLANGE SPINAL SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13046192
Report Number3012447612-2021-00468
Device Sequence Number5449095
Product Code MNH
UDI-Device Identifier00888480207764
UDI-Public(01)00888480207764(11)190110(10)J6465496
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061441
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000-2450
Device Lot NumberJ6215559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight80 KG